I was just wondering if anyone had a situation that is similar to what I’m going through right now.
I had 2 injections of methotrexate, 1 on the 20 and 1 on the 27th of december. After the first shot I didnt feel anything, after the second one, I started having AF cramps and bleeding around 4 days after the shot. At some point the cramps were getting very intense, so I went to the ER to make sure everything was ok. They examined me and did some blood test, and told me that it was normal. And they told me that was my period.
Then those cramps stopped, only for worse abdominal cramps to start. Not AF cramps at all. I feel like my entire body hurts. My stomach, liver, and uterus hurt. It even hurts when I go to the bathroom. ( sorry Tmi) I also feel very bloated. The cramps are like sharp knife pains that come and go.
I went to the ER Again in the middle of the night friday because I was very worried ( and I couldnt sleep !) . They made me wait for hours before the doctor examined me and made me pass blood test and an xray. She said she would rule out internal bleeding since all my tests came back ok ( but I’m still going for an U/s tomorrow just to be safe) She thinks it’s the aftermath of the methotrexate that does that.
I was wondering if anyone kept on feeling weird adbominal cramps more than a week after the shot? I still feel worried, although my cramps are not as bad today. I’d appreciate if anyone wants to share.
Just to mention, I’ve also been taking naproxen for the pain ( that had been prescribed to me by the er doctor)